# SDR AU510001491

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 262113E19
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINDSHIELD SEVERELY CRACKED.  RT WINDSHIELD SEVERELY DELAMINATED.
